# SDR AU970616

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE3313UW
- Propeller: Hartzl HCB3TN5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 13685L
- Condition: Disintegrated
- Location: Wheel/Ski/Float
- Component: Bfgoodrich
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH OUTBOARD WHEEL BEARING CONE DISINTEGRATED - WHEEL SEPARATED FROM AXLE DURING TAKEOFF - WHEEL RETAINING NUT STILL IN PLACE
